# SDR SWIA201541201

- Difficulty date: April 26, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD AVIONICS BAY LANDING CRACKED AT FS 193 FRAME.  REPAIRED RT FORWARD AVIONICS BAY LANDING CRACK AT FS 193, FRAME IAW REO.
